# SDR AALA200801436

- Difficulty date: May 30, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 26C MISSING LENS.  REPLACED LENS CAP ASSEMBLY FOR EMERGENCY LIGHT AT SEAT 26C.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
